# SDR AU971562

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Leaking
- Location: Hyd Main Sys
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LEAKING IN AREA OF HYDRAULIC PACK.
